Volume 5, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Complements of tori and Klein bottles in the 4–sphere that have hyperbolic structure

Dubravko Ivanšić, John G Ratcliffe and Steven T Tschantz

Algebraic & Geometric Topology 5 (2005) 999–1026
Bibliography
1 B N Apanasov, Conformal geometry of discrete groups and manifolds, de Gruyter Expositions in Mathematics 32, Walter de Gruyter & Co. (2000) MR1800993
2 M H Freedman, F Quinn, Topology of 4–manifolds, Princeton Mathematical Series 39, Princeton University Press (1990) MR1201584
3 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, American Mathematical Society (1999) MR1707327
4 W Hantzsche, H Wendt, Dreidimensionale euklidische Raumformen, Math. Ann. 110 (1935) 593 MR1512956
5 D Ivanšić, Embeddability of noncompact hyperbolic manifolds as complements of codimension-1 and -2 submanifolds, Topology Appl. 120 (2002) 211 MR1895493
6 D Ivanšić, Hyperbolic structure on a complement of tori in the 4–sphere, Adv. Geom. 4 (2004) 119 MR2155369
7 R C Lyndon, P E Schupp, Combinatorial group theory, Classics in Mathematics, Springer (2001) MR1812024
8 J G Ratcliffe, Foundations of hyperbolic manifolds, Graduate Texts in Mathematics 149, Springer (1994) MR1299730
9 J G Ratcliffe, S T Tschantz, The volume spectrum of hyperbolic 4–manifolds, Experiment. Math. 9 (2000) 101 MR1758804
10 J G Ratcliffe, S T Tschantz, Some examples of aspherical 4–manifolds that are homology 4–spheres, Topology 44 (2005) 341 MR2114711
11 J A Wolf, Spaces of constant curvature, Publish or Perish (1984) MR928600